# SDR SWAA2013062417486

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 57,351 hours, 46,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 6546434
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP OUT OF ADJUSTMENT.  ADJUSTED AFT FLAP IAW MM.
